# SDR TC8A97049

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti Skid Vlv
- Part number: 39069B
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 217 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP # 00869.   DISCREP: ON TAXIAND BEFORE T/O CHECKLIST, FOUND ANTI-SKID INOP. CYCLED PARKING BRAKE, WASUNABLE TO GET ANTI-SKID TO OPERATE NORMALLY.  CORR ACTION:  REMOVED AND REPLACED CONTROL, ANTI-SKID VALVE LEFT MAINLANDING GEAR R/H IAW MM 32-43-3, OPS CHECK ON GROUND OK.
